MathSciNet Relay Station
MathSciNet bibliographic data
MR637445 (84d:31001) 31A99 (30E99)
Kosmodemʹyanskiĭ, A. A., Jr. Converse of the mean value theorem for harmonic functions. (Russian) Uspekhi Mat. Nauk 36 (1981), no. 5(221), 175–176.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement